How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. German Your Own Question
Dr. German
Dr. German, Doctor (MD)
Category: Health
Satisfied Customers: 3834
Experience:  MD
Type Your Health Question Here...
Dr. German is online now
A new question is answered every 9 seconds

I have a red mark on my thigh that appeared a few weeks ago.

Customer Question

I have a red mark on my thigh that appeared a few weeks ago. The past week or so, I have had pain and tingling sensations all over that leg and foot as well. It is getting really uncomfortable and I don't know what to do. Am waiting for my blood test results back currently, but hope they are not too late. When I showed the red mark to my doctor, she said she had not seen anything like it before. Please help!
Submitted: 3 years ago.
Category: Health
Expert:  Dr. German replied 3 years ago.
Welcome and thanks for your question I am Dr. German I would be here to help you and give you assistance until you are satisfied, what you should do is going to the emergency so you can be reevaluated immediately .

You were probably bitten by a tick ,some of these ticks are vectors and transmit other bacterial infections when they bite the patient like Borrelia . The patient first develops that red rash or mark ,later on , they could develop additional symptoms depending of what body organ or system the bacteria is invading.

In most cases ,when doctors do not have the initial blood results , they give the patient antibiotics like doxycycline , cefuroxime or amoxicilline to treat the infectious process avoiding further complications .

The treatment could last 2-3 weeks.

They will also need to investigate other medical conditions like the presence of a peripheral neuropathy ( in this condition ,the peripheral nerve roots become swollen ,inflamed or irritated ), neurological diseases specially those ones triggered by an attack of the immune cells against your normal nerve cells , toxins ,a metabolic or endocrine disorders like diabetes or porphyria in which there is an accumulation of a chemical product called porphyrin .

In case , there is an over-reaction of the immune system against the nerve cells , other medications will be used like corticosteroids for a short period of time.
Please do not wait more time , go to the emergency so you can be evaluated and treated immediately.

If you need any additional information I will be happy to continue further and assist you until you are completely satisfied . Good luck to you and have a good day !

Please leave a positive feedback ( click on excellent or good service ) if you are satisfied with my answer.

Related Health Questions